# SDR UPS803233

- Difficulty date: May 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N730UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46030
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane Assy
- Part number: 5701110
- Condition: Delaminated
- Location: Nr 6 Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN S2-CHECK, MAINTENANCE FOUND DELAMINATION ON RT WING NR 6 FLAP VANE ON AFT TRAILING EDGE.  REPLACED VANE ASSY PER MM 27-51-14.
